Skip to page body Home I Want To... Living & Visiting Doing Business Meetings & Agendas City Departments
Calendar Review
Housing Element Committee meeting

HOUSING ELEMENT COMMITTEE AGENDA
October 11, 2010
5:30 p.m.
City Council Conference Room
City Hall at 420 Litho Street
 

Agenda (pdf 93kb) 

Each agenda item will be considered in the following manner: 1) Staff will provide a presentation/overview; 2) the Housing Element Committee (HEC) will discuss the item; 3) the public may comment on the item; and 4) the HEC will discuss the item and take action. 

The HEC may, at its discretion, consider agenda items out of the order in which they are listed. The public may comment on any item on the agenda that has not previously been subject to public comment. To give everyone an opportunity to be heard and to ensure the presentation of different points of view, the Committee requests that members of the audience who speak: 1) Always address the Chair; 2) State his or her name and address; 3) State views succinctly, and; 4) Limit comments to three minutes.

1. CALL TO ORDER 
    Chair Linda Pfeifer (City Council Rep) 
    Vice-Chair Joan Cox (Planning Commission Rep) 
    Mike Kelly (City Council Rep) 
    Stan Bair (Planning Commission Rep) 
    Steve Flahive (City Resident) 
    Chris Visher (City Resident) 
    Kim Stoddard (City Resident) 
    Joel Paul (City Resident) 
    Vacant (City Resident)

2. PUBLIC COMMENT ON ITEMS NOT ON AGENDA

3. APPROVAL OF MINUTES – September 13, September 20, September 27, 2010 (pdf 277kb) 

4. DISCUSSION: HEC GOALS (Committee— 15 minutes; end at 5:50pm)

5. DISCUSSION: FIRST COMMUNITY WORKSHOP (Staff and Committee— 10 minutes; end at 6:00pm)

6. EVALUATION OF 1995 HOUSING ELEMENT (Cox and Stoddard— 10 minutes; end at 6:10pm) (pdf 104kb)

7. SUBCOMMITTEE REPORTS (Subcommittees— 20 minutes; end at 6:30pm ) 
    a. Liveaboards (Pfeifer, Cox) 
    b. Accessory Dwelling Units in Single Family Districts (Schinsing, Platt, Visher) (pdf 3.1mb)  
    c. Vacant Land (Kelly) 
    d. Underdeveloped Parcels/Multi-Unit Parcel Opportunities (Pfeifer, Flahive, Bair, Stoddard) 
        (pdf 308kb) 
    e. Additional Communication

8. DISCUSSION: RHNA BY INCOME CATEGORY (Staff— 5 minutes; end at 6:35pm) 
    (pdf 208kb)

9. HOUSING ELEMENT PROGRESS REPORT (Staff— 5 minutes; end at 6:40pm) (pdf 164kb) 

10. COMMUNICATIONS (Staff and Committee— 5 minutes; end at 6:45pm) 
    a. Staff 
    b. HEC Members

11. AGENDA TOPICS FOR NEXT MEETING AGENDA TOPICS FOR NEXT MEETING (Staff and Committee— 5 minutes; end at 6:50pm) (pdf 51kb) 

12. ADJOURN – Next Meeting: October 25, 2010

Agendas are available at the Community Development Department and posted at least 72 hours prior to the meeting at the entrance to City Hall, 420 Litho Street. Recordings of the meetings are maintained at the Community Development Department.

Special Needs - In compliance with the Americans with Disabilities Act (28 C.F.R. 35.102-35.104, ADA Title 11), if you need special assistance to participate in a Housing Element Committee meeting, please call 289-4128. Notification 48 hours prior to the meeting will enable the City to make reasonable arrangements to ensure accessibility to this meeting.

City of Sausalito
Community Development Department

420 Litho Street
Sausalito, CA 94965
(415) 289-4128 | www.ci.sausalito.ca.us  
Jeremy Graves, Community Development Director
Mary Wagner, City Attorney
Lilly Schinsing, Associate Planner-Project Manager
Heidi Burns, Associate Planner
Alison Thornberry, Assistant Planner
Kayla Platt, Planning Intern
Alberto Viana, Administrative Aide I

I:\CDD\Boards & Committees\HEC\Agendas\2010\10-11-10 preliminary.doc